# SDR ASOA201701121064

- Difficulty date: January 12, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,814 hours, 24,382 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 43441981009998
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERHEAT WARNING MESSAGE. REMOVED AND REPLACED LEFT WING OVERHEAT SENSORS AMM 30-12-14, OPS CHECKED GOOD. REMOVED AND REPLACED ALL 5 LT WING SENSORS UNDER WING L/E PANEL BTW WS 78.39-86.45 IAW AMM 30-12-12. LEFT WING LEADING EDGE DAMAGE DUE TO ANTI ICE OVERHEAT. REMOVED DAMAGED LT WING CENTER L/E ASSY 530JL. DRILLED UP AND COUNTER SUNK NEW L/E ASSY 530JL. INSTALLED AND ADJUSTED PICCOLO TUBE IN NEW WING L/E ASSY. INSTALLED LT WING CENTER L/E PANEL IAW AMM 57-41-01, SRM 51-40-11. LT WING CENTER L/E ASSY 530JL P/N 601R12044-5 S/N ASAP-3079.
